# SDR AUS20020376

- Difficulty date: April 25, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Dhav DHC8315
- Engine: Pwa PW123
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 8300101
- Condition: Contaminated
- Location: Mlg
- Part time: 1,279 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) WHEN LANDING GEAR WAS SELECTED DOWN, THE NLG FAILED TO EXTEND WITH BOTH THE GEAR DOOR AND UNSAFE LIGHTS ILLUMINATED. AFTER APPROXIMATELY ONE MINUTE THE NLG EXTENDED AND LOCKED DOWN WITH NO INPUT FROM CREW.  INVESTIGATION FOUND THAT THE NLG ACTUATOR CONTAINED A CONTAMINANT WITHIN THE UNIT.
